Continuous Solutions of a Class of Difference-Functional Equations

Автори

The main object of research in this article is a study of the continuous solutions set structure of difference-functional equations

Publication year: 
2014
Issue: 
4
УДК: 
517.9
С. 48–52., Бібліогр.: 7 назв.
References: 

R.P. Agarwal, Difference Equations and Inequalities, Theory, Methods and Applications, 2nd ed. Revised and Expanded, 2000, 972 р.
2. G.D. Birkhoff, “General theory of linear difference equations”, Trans. Amer. Math. Soc., vol. 12, pp. 243—284, 1911.
3. W.J. Trjitzinsky, “Analytic theory of linear q-difference equations”, Ibid, vol. 61, pp. 1—38, 1933.
4. Мартынюк Д.И. Лекции по качественной теории разностных уравнений. — К.: Наук. думка, 1972. — 248 с.
5. Миролюбов А.А., Солдатов М.А. Линейные неоднородные разностные уравнения. — М.: Наука, 1986. — 128 с.
6. Пелюх Г.П., Сивак О.А. Про структуру множини неперервних розв’язків функціонально-різницевих рівнянь з лінійно перетвореним аргументом // Нелінійні коливання — 2010. — 13, № 1. — С. 75—95.
7. Пелюх Г.П. К теории систем линейных разностных уравнений с непрерывным аргументом // Докл. АН. — 2006. — 407, № 5 — С. 600—603.

References [transliteration]: 

1. R.P. Agarwal, Difference Equations and Inequalities, Theory, Methods and Applications, 2nd ed. Revised and Expanded, 2000, 972 р.
2. G.D. Birkhoff, “General theory of linear difference equations”, Trans. Amer. Math. Soc., vol. 12, pp. 243–284, 1911.
3. W.J. Trjitzinsky, “Analytic theory of linear q-difference equations”, Ibid, vol. 61, pp. 1–38, 1933.
4. Martyni͡uk D.I. Lekt͡sii po kachestvennoĭ teorii raznostnykh uravneniĭ. – K.: Nauk. dumka, 1972. – 248 s.
5. Miroli͡ubov A.A., Soldatov M.A. Lineĭnye neodnorodnye raznostnye uravnenii͡a. – M.: Nauka, 1986. – 128 s.
6. Peli͡ukh H.P., Syvak O.A. Pro strukturu mnoz͡hyny neperervnykh rozvi͡azkiv funkt͡sional′no-riznyt͡sevykh rivni͡an′ z liniĭno peretvorenym arhumentom // Neliniĭni kolyvanni͡a – 2010. – 13, # 1. – S. 75–95.
7. Peli͡ukh G.P. K teorii sistem lineĭnykh raznostnykh uravneniĭ s nepreryvnym argumentom // Dokl. AN. – 2006. – 407, # 5. – S. 600–603.

AttachmentSize
2014-4-9.pdf195.65 KB